# SDR 07FDEA04380

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6556992553
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT LT SERVICE DOOR, FWD FRAME HAS 2 WORN AREAS, CAUSED BY A DRILL BIT AND SCREW TOO LONG.  LOCATED JUST INBD OF FWD UPPER TORQUE TUBE LATCH CRANK, AREA MARKED.  INSTALLED NEW FRAME REF, SRM 51-30-2 PG 2.  INSTALLED NEW SEAL REF MM 52-12-011-4 PG 1.  REINSTALLED AND ADJUSTED DOOR REF MM 52 14-000-4 PG1.  OPS CHECKED GOOD, THIS IS CLASSIFIED AS A MAJOR REPAIR.
